# SDR U2RA201606020001

- Difficulty date: June 2, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B236732
- Condition: Dented
- Location: Fuselage
- Part time: 89,375 hours, 13,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND BLEND OUT IN CLOSE PROXIMITY ON SKIN NEAR BODY STA 560 BETWEEN STR 35R AND 36R.  REPAIR WAS ACCOMPLISHED IAW EB-53-2543 IN REF TO SERVICE REQUEST 3-3617438202.  THE REPAIR METHOD HAS BEEN APPROVED.
